Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1981, Volume 49, Issue 1

Criteres Simples pour la Prise en Compte du Risque<153:CSPLPE>2.0.CO;2-#
p. 153-170

Claude Henry

This paper deals with rules suitable for evaluating risky consequences of economic projects when various forms of stochastic dependence have to be taken into account. The Validity of various certainty-equivalence results, including the Arrow-Lind theorem, are reexamined in this framework.

Log In To View Full Content